| Model Number |
GF-210RA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the multigas unit was giving an external gas error.They replaced this unit with another one and it operated without issue.The unit that failed was warmed up between 45 minutes - 1 hour.They are measuring desflurane.No signs of physical damage or fluid intrusion.The aux cable was properly connected.This problem occurred during a procedure.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Bedside monitor: mu-910ra, sn (b)(4).
Event or Problem Description
The biomedical engineer reported that the multigas unit was giving an external gas error.No patient harm reported.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: on 07/18/19 customer at (b)(6) reported the multigas unit (gf-210ra sn: (b)(6) was generating an external device failure error.Investigation conclusion: in summary, serial numbers (b)(6) to (b)(6) have version 2 of cd-314p.These units require firmware upgrade.The root cause of the error message on serial number (b)(6) was due to design change flaw which caused pumps with new/different specifications to be used in manufacturing.Capa 19-016 has been opened to address the issue and is in progress.The overall risk is high.Disposition of complaint: tracking and trending will be conducted as part of capa 19-016 effectiveness check as well as during quarterly qa review.